# SDR G60A200800010

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Aircraft time: 113,407 hours, 24,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION NOSE WHEEL WELL DOOR JAM STRUCTURE, SHELF.
